# SDR DL75E100961

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 43,902 hours, 14,194 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50005
- Condition: Cracked
- Location: Sta 700 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 10, THE CABIN FLOORBEAM AT STA 700, LBL 24 WAS FOUND TO BE CRACKED ON THE UPPER CAP.  REPAIR WAS ACCOMPLISHED IAW THE SRM AND ERA 481777-14.
